First-order chemical reaction networks I: theoretical considerations

Tóbiás, Roland József, Stachó, László, Tasi, Gyula: First-order chemical reaction networks I: theoretical considerations.
Journal of Mathematical Chemistry, 54 (9). pp. 1863-1878. ISSN 0259-9791 (2016)

[img]
Preview
Text
JMC2.pdf - Published Version

Download (458kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Mathematical Chemistry
Date: 2016
Volume: 54
Number: 9
Page Range: pp. 1863-1878
ISSN: 0259-9791
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3080403
DOI id: https://doi.org/10.1007/s10910-016-0655-2
Date Deposited: 2016. Sep. 07. 11:55
Last Modified: 2019. Jun. 19. 17:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7905
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year